# SDR YENA20091003132

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 10,759 hours, 6,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005040645
- Condition: Failed
- Location: Nr 1
- Part time: 6,699 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 592 MCO-HPN - ON TAKEOFF PACK 1 FAIL EICAS MESSAGE AND SMELL OF SMOKE AND RUMBLE WITH PACK ON.  QRH 2-9 RUN AND PACK DE-SELECTED SMOKE SMELL AND NOISE CEASED, WITH DISPATCH CONCURRENCE OK TO CONTINUE TO HPN. TSM OF ATA 21 AND SMOKE SMELL FLOW CHART USED APPLIED MEL FOR PACK NR 1.  REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE IAW AMM 21-51-05, OPS AND LEAK CHECK TEST OK, THIS CLEARS MEL MDDR 65814 MX-4 UPDATED.
